Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Finite group actions on the moduli space of self-dual connections. I

Author: Yong Seung Cho
Journal: Trans. Amer. Math. Soc. 323 (1991), 233-261
MSC: Primary 58D15; Secondary 53C05, 57S17, 58B20, 58G10
MathSciNet review: 1010409
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ M$ be a smooth simply connected closed $ 4$-manifold with positive definite intersection form. Suppose a finite group $ G$ acts smoothly on $ M$. Let $ \pi :E \to M$ be the instanton number one quaternion line bundle over $ M$ with a smooth $ G$-action such that $ \pi$ is an equivariant map. We first show that there exists a Baire set in the $ G$-invariant metrics on $ M$ such that the moduli space $ \mathcal{M}_ * ^G$ of $ G$-invariant irreducible self-dual connections is a manifold. By utilizing the $ G$-transversality theory of T. Petrie, we then identify cohomology obstructions to globally perturbing the full space $ {\mathcal{M}_ * }$ of irreducible self-dual connections to a $ G$-manifold when $ G = {{\mathbf{Z}}_2}$ and the fixed point set of the $ {\mathbf{Z}}_2$ action on $ M$ is a nonempty collection of isolated points and Riemann surfaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58D15, 53C05, 57S17, 58B20, 58G10

Retrieve articles in all journals with MSC: 58D15, 53C05, 57S17, 58B20, 58G10

Additional Information

PII: S 0002-9947(1991)1010409-2
Keywords: Group action, self-dual connection, moduli space, generic metric, Atiyah-Singer $ G$-index, obstruction class, $ G$-equivariant perturbation
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia